Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 3 > Existence and Uniqueness of Fuzzy Control...
< Back to Volume

Existence and Uniqueness of Fuzzy Control Integro-Differential Equation with Perturbed

Full Text PDF

Abstract:

In the paper, we discuss the existence and uniqueness solution of fuzzy control integrodifferential equation with perturbed. The method of successive approximations is utilized toestablish these results.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 3)
Pages:
37-44
DOI:
10.18052/www.scipress.com/BMSA.3.37
Citation:
N. Phuong et al., "Existence and Uniqueness of Fuzzy Control Integro-Differential Equation with Perturbed", Bulletin of Mathematical Sciences and Applications, Vol. 3, pp. 37-44, 2013
Online since:
Feb 2013
Export:
Distribution: